# SDR AALA202403144611

- Difficulty date: March 10, 2024
- Submitted: March 14, 2024
- Operation: Air carrier
- Aircraft: N941NN
- Make and model: Boeing 737823
- Aircraft serial: 33232
- Aircraft time: 30,589 hours, 12,185 cycles
- System (JASC): 2565 · Escape Slide
- Part: Tube
- Part number: 30VG0750RG2
- Condition: Missing
- Location: Girt Bar
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT SERVICE DOOR IS MISSING RED TAB ON GIRT BAR.**SUPPLEMENTAL REPORT FOR (AALA202403114611): INSTALLED RED HEAT SHRINK ON AFT RIGHT HAND GIRT BAR AS REQUIRED**(CLOSED).
